Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 50, NWS La Crosse, WI

June 7, 2008Richland County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 7, 2008, 3:00 PM CDT for Richland County, Wisconsin. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2008, 3:00 PM CDT (20:00 UTC)
Expired
Jun 7, 2008, 3:30 PM CDT
In force
30 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon

County Richland County, WI

The radar

The La Crosse radar (KARX), 98 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 12:17 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.0 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2173 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2173 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
584 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 072000
SVRARX
WIC103-072030-
/O.NEW.KARX.SV.W.0050.080607T2000Z-080607T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
300 PM CDT SAT JUN 7 2008

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN RICHLAND COUNTY IN SOUTHWEST WISCONSIN...

* UNTIL 330 PM CDT

* AT 258 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED NEAR ORION...OR 10 MILES SOUTH OF
  RICHLAND CENTER...MOVING NORTHEAST AT 41 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  COUNTY ROADS O AND O O AND GOTHAM AROUND 305 PM...
  TWIN BLUFFS AND SEXTONVILLE AROUND 310 PM...
  BEAR VALLEY AND HIGHWAY 58 AND COUNTY B AROUND 315 PM...
  KEYESVILLE AROUND 320 PM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.

LAT...LON 4317 9019 4317 9021 4320 9025 4320 9029
      4321 9031 4321 9036 4319 9043 4320 9044
      4320 9047 4324 9045 4341 9019 4330 9018
TIME...MOT...LOC 2000Z 230DEG 36KT 4321 9040

$$

BINAU
2 follow-up statements
000 
WWUS53 KARX 072013
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
313 PM CDT SAT JUN 7 2008

WIC103-072030-
/O.CON.KARX.SV.W.0050.000000T0000Z-080607T2030Z/
RICHLAND WI-
313 PM CDT SAT JUN 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHEASTERN RICHLAND COUNTY...

AT 311 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GOTHAM...OR ABOUT 9
MILES SOUTHEAST OF RICHLAND CENTER...MOVING EAST AT 36 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BEAR VALLEY AND KEYESVILLE AROUND 320 PM...

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.

LAT...LON 4317 9019 4317 9021 4320 9025 4320 9029
      4321 9031 4322 9035 4329 9032 4340 9020
      4340 9019 4330 9018
TIME...MOT...LOC 2013Z 250DEG 31KT 4324 9025

$$

BINAU
000 
WWUS53 KARX 072025
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
326 PM CDT SAT JUN 7 2008

WIC103-072036-
/O.EXP.KARX.SV.W.0050.000000T0000Z-080607T2030Z/
RICHLAND WI-
326 PM CDT SAT JUN 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICHLAND COUNTY
EXPIRES AT 330 PM CDT...

THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED AND NO LONGER
APPEARS CAPABLE OF PRODUCING SEVERE WEATHER.

LAT...LON 4317 9019 4317 9021 4320 9025 4320 9029
      4321 9031 4322 9035 4329 9032 4340 9020
      4340 9019 4330 9018
TIME...MOT...LOC 2026Z 250DEG 31KT 4327 9010

$$

BINAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 1:40 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jun 7, 1:40 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
140 PM CDT SAT JUN 7 2008

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT

BEEN A BUSY DAY ALREADY BUT FOCUS REMAINS ON SEVERE WEATHER THREAT
REST OF TODAY AND THROUGH SUNDAY.

AS STRONG UPPER JET CONTINUES TO PUSH INTO UPPER MIDWEST...LOW LEVEL
RESPONSE HAS BEEN A QUICK NORTH SURGE WITH HIGHER DEW POINTS
ADVECTING IN QUICKLY THIS MORNING. CURRENT CONVECTION MORE LIMITED
TO NORTHEAST IOWA INTO SOUTHWEST WISCONSIN ALONG AND JUST NORTH OF
STRONGER CAPE GRADIENT THAT IS WELL ESTABLISHED ACROSS IOWA. SHORT
WAVE TROUGH IS MOVING OUT OF EASTERN NEBRASKA RIDING SOUTHWEST FLOW
ALOFT AND ENHANCING LIFT AND CONVERGENCE AS THE AFTERNOON WEARS ON.
DEEP SHEAR IN PLACE AS WELL SO ALREADY SEEING SUPERCELLS AND
POSSIBLE TORNADO ACTIVITY. SEE DAY 1 CONVECTIVE OUTLOOK FOR SUPPORT.

ALSO TRYING TO DIAGNOSE HEAVY RAIN AND FLOODING THREAT. HEAVIEST
RAIN MAY BE CONFINED TO SOUTHERN FORECAST AREA HEADING INTO THIS
EVENING...WHICH IS WHERE HEAVIEST RAIN HAS FALLEN OVER THE PAST TWO
WEEKS AND ALSO IN A CURRENT WATCH. NOT SURE AREAS OF SOUTHEAST
MINNESOTA OR NORTH CENTRAL WISCONSIN WILL SEE MUCH UNLESS
REGENERATION OCCURS BACK TO THE WEST OR SOUTHWEST...BUT MAY EXPAND
WATCH NORTH GIVEN AFTERNOON RAINFALL HAS ALREADY PRODUCED SOME MINOR
FLOODING ALONG AND SOUTH OF I-90. SHORT RANGE MODEL GUIDANCE IS
SUGGESTING REGENERATION WILL HAPPEN WITH LOW LEVEL MOISTURE
TRANSPORT FOCUSING BACK TO THE WEST OVERNIGHT. FLY IN THE OINTMENT
IS WHAT WILL AFTERNOON CONVECTION LEAVE FOR A BOUNDARY AND HOW FAR
NORTH OF THAT COULD REGENERATION OCCUR. 07.12Z MODEL GUIDANCE
CONTINUES TREND OF FOCUSING ACTIVITY ACROSS SOUTHEAST MINNESOTA
HEADING INTO SUNDAY MORNING BUT UNCERTAINTY EXISTS. WILL LIKELY
LEAVE THE CURRENT FLASH FLOOD WATCH WHERE IT IS AND WILL REALIGN
DEPENDING ON IF OR HOW REGENERATION OCCURS. EITHER WAY HIGH POPS
EXPECTED NEXT 24-36 HOURS.

ANOTHER SHORT WAVE IMPULSE EXPECTED TO EJECT TOWARDS REGION ON
SUNDAY SO COULD SEE ANOTHER PERFORMANCE. WILL CERTAINLY HAVE TO SEE
HOW FIRST 24 HOURS PANS OUT...BUT EMPHASIS WILL PROBABLY CENTER ON
NORTHEAST IOWA INTO SOUTHWEST WISCONSIN AND POINTS SOUTH AND EAST.

STILL BANKING ON IDEA THAT BOUNDARY WILL CONTINUE TO GET PUSHED
SOUTH IN TIME AND KEEPING MONDAYS FOCUS BACK TO THE SOUTH. BUT
UPSTREAM RIDGING WILL PROVIDE ANOTHER RETURN FLOW SHOT ON TUESDAY.
NOT A LOT OF TIME TO FOCUS ON OUTER PERIODS THOUGH. MINOR TO NO
CHANGES MADE IN THIS TIME FRAME.

.LONG TERM...TUESDAY NIGHT THROUGH SATURDAY

MAIN FORECAST CONCERNS ARE PRECIPITATION CHANCES THROUGH THE PERIOD.
THE 07.00Z GFS AND ECMWF ARE VERY GOOD AGREEMENT WITH OVERALL UPPER
LEVEL FLOW PATTERN THROUGH THE PERIOD. BOTH MODELS ARE INDICATING
UPPER LEVEL TROUGH TO DIG OVER THE ROCKY MOUNTAINS AND RIDGE TO
AMPLIFY OVER THE EASTERN U.S. THROUGH 00Z FRIDAY. THEN...MODELS
BEGIN TO BREAK DOWN UPPER LEVEL RIDGE OVER EASTERN U.S. AND DEVELOP
WEST TO EAST ZONAL FLOW OVER WESTERN AND CENTRAL U.S. LATE IN THE
PERIOD. MAIN DIFFERENCE BETWEEN THE 07.00Z GFS AND ECMWF IS TIMING
OF EMBEDDED SHORTWAVE TROUGHS WRAPPING AROUND WESTERN U.S. UPPER
LEVEL TROUGH THROUGH FORECAST PERIOD. THOUGH...OVERALL MODELS ARE IN
GOOD AGREEMENT WITH ACTIVE WEATHER PATTERN TO CONTINUE ACROSS THE
FORECAST AREA THROUGH PERIOD. PREVIOUS FORECAST HAS GOOD HANDLE ON
THIS AND WILL MAKE MINOR CHANGES TO FORECAST THROUGH PERIOD.

&&

.AVIATION...

STORMY/UNSETTELED OVER THE TAF SITES THROUGH THE PERIOD. GREAT DEAL
OF UNCERTAINTY REGARDING SPECIFICS OF STORM INITIATION/MOVEMENT AND
HOW WIDESPREAD TSRA WILL BE. DOES APPEAR A LARGER SCALE STORM
COMPLEX WILL BE SPREADING INTO THE AREA OVERNIGHT/EARLY SUNDAY WITH
THREATS OF HEAVY RAIN /OCNL IFR VSBYS AND CEILINGS/. REST OF TAF
FORECAST WILL BE DRIVEN LARGELY ON SMALLER SCALE STORM POTENTIAL AND
LOCATIONS. GIVEN SETUP...ANY STORM WILL WILL HAVE POSSIBILITY OF
LARGE HAIL/HIGH WINDS...AND ASSOCIATED IFR/MVFR CEILINGS VSBYS.
DON/T SEE A PERIOD IN TAF WINDOW OF LESSER RAIN THREAT IN VERY
ACTIVE PATTERN/SETUP.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...

WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
     MORNING FOR WIZ041-WIZ042-WIZ053-WIZ054-WIZ055-WIZ061.

MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
     MORNING FOR MNZ079-MNZ086-MNZ087-MNZ088-MNZ094-MNZ095-
     MNZ096.

IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
     MORNING FOR IAZ008-IAZ009-IAZ010-IAZ011-IAZ018-IAZ019-
     IAZ029-IAZ030.
&&

SHORT TERM...SHEA
LONG TERM....DTJ
AVIATION.....BINAU
Hazardous weather outlook, Jun 7, 1:58 PM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
158 PM CDT SAT JUN 7 2008

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-081100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
158 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS CURRENTLY IMPACTING CENTRAL AND SOUTHWEST
WISCONSIN WILL CONTINUE TO BRING A THREAT...INCLUDING POSSIBLE
TORNADOES...TO THAT AREA THROUGH MID AFTERNOON. ELSEWHERE NEW
THUNDERSTORM DEVELOPMENT IS BEING WATCHED ACROSS NORTHERN IOWA THAT
MAY MOVE NORTHEAST. THE AIRMASS REMAINS VERY UNSTABLE ACROSS MUCH
OF IOWA SO AS STORMS FORM TO THE WEST OF THE AREA LATER IN THE DAY
OR INTO TONIGHT...THEY COULD BECOME SEVERE AGAIN. BESIDES HEAVY
RAIN...LARGE HAIL...DAMAGING WIND AND ISOLATED TORNADOES ARE
POSSIBLE.

A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND MUCH OF WEST CENTRAL INTO SOUTHWEST WISCONSIN
TONIGHT. STRONGER STORMS COULD PRODUCE A QUICK COUPLE INCHES OF
RAIN SO REMAIN ALERT FOR POSSIBLE FLASH FLOODING...ESPECIALLY IN
AREAS WHERE THE TERRAIN MAY ENHANCE THE THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A COLD FRONT COULD ONCE AGAIN PRODUCE SEVERE THUNDERSTORMS ON
SUNDAY AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL
WILL BE THE MAIN THREATS. HEAVY RAINFALL WILL ALSO BE POSSIBLE WHICH
COULD LEAD TO SOME FLOODING PROBLEMS.

ANOTHER WEAK COLD FRONT WILL MOVE INTO THE AREA NEXT WEEK AND WILL
KEEP THUNDERSTORMS IN THE FORECAST FROM MONDAY THROUGH FRIDAY. AT
THIS TIME...SEVERE WEATHER IS NOT EXPECTED WITH ANY OF THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE NEEDED IN SOUTHWEST WISCONSIN THIS AFTERNOON AND COULD
BE NEEDED ELSEWHERE HEADING INTO THE EVENING...ESPECIALLY ALONG AND
SOUTH OF INTERSTATE 90. IN ADDITION...RAINFALL REPORTS WOULD BE
APPRECIATED OVER THE NEXT COUPLE DAYS. IF THE THREAT OF FLOODING
MATERIALIZES...RIVER LEVELS REPORTS WOULD ALSO BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

SHEA

In the hours before

Local storm report, Jun 7, 1:42 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
142 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 PM     TSTM WND DMG     3 SE KENDALL            43.76N 90.33W
06/07/2008                   MONROE             WI   AMATEUR RADIO

            TREE BLOCKING ROAD AND ROAD WASHOUT ON MISSOURI ROAD NEAR
            COUNTY V.

&&

JLR
Local storm report, Jun 7, 1:52 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
152 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 PM     TSTM WND GST     15 SE MAUSTON           43.65N 89.87W
06/07/2008  E0 MPH           JUNEAU             WI   EMERGENCY MNGR

            60 MPH WINDS AT THE INTERSTION OF HIGHWAY 13 AND COUNTY
            Q.

0143 PM     TSTM WND GST     15 SE MAUSTON           43.65N 89.87W
06/07/2008  E60 MPH          JUNEAU             WI   EMERGENCY MNGR

            60 MPH WIND AT INTERSECTION OF HIGH 13 AND COUNTY Q

&&

JLR
Local storm report, Jun 7, 2:00 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
200 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     TSTM WND GST     5 W BIG SPRING          43.67N 89.73W
06/07/2008  E60 MPH          ADAMS              WI   AMATEUR RADIO

            LARGE TREES DOWN ON HIGHWAY 23

&&

JLR
Local storm report, Jun 7, 2:08 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
208 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TORNADO          10 ESE BOSCOBEL         43.08N 90.52W
06/07/2008                   GRANT              WI   LAW ENFORCEMENT

            TORNADO ON GROUND NEAR WOODMAN

&&

JLR
Local storm report, Jun 7, 2:11 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
211 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     FUNNEL CLOUD     BOSCOBEL                43.14N 90.70W
06/07/2008                   GRANT              WI   AMATEUR RADIO

&&

JLR
Local storm report, Jun 7, 2:18 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
218 PM CDT SAT JUN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND GST     BOSCOBEL                43.14N 90.70W
06/07/2008  E50 MPH          GRANT              WI   LAW ENFORCEMENT

&&

JLR

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 4:02 AM CDTFlash Flood WatchARXAdams, Crawford, Grant, Juneau, La Crosse, Monroe and 2 more44 hr
Jun 7, 11:55 AM CDTSevere Thunderstorm WarningARXMonroe50 min
Jun 7, 12:33 PM CDTTornado WarningARXJuneau, Monroe, Vernon42 min
Jun 7, 1:12 PM CDTTornado WarningARXAdams, Juneau48 min
Jun 7, 1:17 PM CDTTornado WarningARXCrawford43 min
Jun 7, 1:43 PM CDTTornado WarningARXGrant47 min
Jun 7, 2:04 PM CDTTornado WarningARXCrawford26 min
Jun 7, 2:19 PM CDTTornado WarningARXRichland41 min
Jun 7, 2:32 PM CDTSevere Thunderstorm WarningARXGrant33 min
Jun 7, 3:51 PM CDTRiver Flood WarningARXMonroe, Vernon46 hr
Jun 7, 5:19 PM CDTFlash Flood WarningARXJuneau, Monroe, Vernon7 hr
Jun 7, 5:22 PM CDTSevere Thunderstorm WarningARXLa Crosse23 min
Jun 7, 5:43 PM CDTTornado WarningARXLa Crosse, Monroe32 min
Jun 7, 5:59 PM CDTTornado WarningARXRichland, Vernon61 min
Jun 7, 6:35 PM CDTRiver Flood WarningARXVernon26 hr
Jun 7, 6:46 PM CDTSevere Thunderstorm WarningARXVernon44 min
Jun 7, 6:55 PM CDTRiver Flood WarningARXRichland, Vernon67 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.